# SDR DALA2019092305489

- Difficulty date: September 20, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 67,343 hours, 25,586 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 698, L/P 4635231) DOOR 1L WILL NOT DISARM. REMOVED FOD FROM UNDER GIRT BAR, OK FOR SERVICE.
